# SDR DXTA2009032303558

- Difficulty date: March 22, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 2,472 hours, 1,913 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216011
- Part serial: 0963
- Condition: Malfunctioned
- Location: Mlg
- Part time: 982 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, WHEN BRAKES ARE APPLIED THE AIRPLANE YAWS TOWARDS THE RT.  REMOVED RT MAIN GEAR WHEEL BRAKES ASSY.  INSTALLED O/H CUSTOMER SUPPLIED MAIN GEAR WHEEL BRAKE ASSY.  PERFORMED EMERGENCY BRAKE SYS OPS CHECK AND BLED ANTI-SKID BRAKE SYS WITH NO DEFECTS NOTED.  ALL WORK DONE IAW MM CHAPTER 32-42-01.
